MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW MULTILUMEN/PSI SET; CATHETER,INTRAVASCULAR,THERAP
Catalog Number SI-11142
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during cvc insertion to the right subclavian vein, the md found the catheter body was compressed and the guidewire did not come out smoothly.When the physician pulled out the guidewire and catheter, the guidewire was twisted." it was later confirmed that all three devices were used on the same patient during the same procedure.The physician opened a 4th kit to complete the procedure.There were no reports of patient injury, harm, or adverse health consequences associated with the event.The patient's condition was reported as fine.No medical intervention was necessary, and the physician opened a 4th kit to complete the procedure.Please see the associated mdrs: ,3006425876-2026-00489, 3006425876-2026-00524 & 3006425876-2026-00488.
 
Additional Manufacturer Narrative
(b)(4) the customer returned one opened kit with guidewire assembly.Evidence of use was observed in the form of biological material.Microscopic examination of the guidewire confirmed the core wire was broken adjacent to the distal weld.The exposed distal core wire tip is tapered and discolored at the point of separation.Visual analysis of the dilator/sheath could not be performed as it was not returned.The kink in the guidewire was located 390mm from the distal tip.The overall length of the core wire measured 455 mm which is within the specification of 450-458 mm per guidewire product drawing.The outer diameter of the guidewire measured 0.850 mm which is within the specification of 0.838-0.877 mm per guidewire product drawing.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing guidewire, dilator, or access device.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of a damaged guidewire was confirmed by visual inspection of the returned sample.The guidewire was unraveled from the distal tip.The dilator was not returned so dilator/guidewire resistance cannot be confirmed.No manufacturing defects were found during this investigation.Arrow guidewires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the bs en iso 11070:2014 standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Based on these circumstances, without the dilator returned, the cause of the damage cannot be determined.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTILUMEN/PSI SET
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25070919
Report Number3006425876-2026-00473
Device Sequence Number10407571
Product Code OFC
UDI-Device Identifier10801902207095
UDI-Public(01)10801902207095(11)250428(17)290628(10)71F25D0925(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSI-11142
Device Lot Number71F25D0925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown